MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701510
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult or Delayed Activation (2577); Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an additional stent was used during the procedure.The 70-90% stenosed target lesion was located in the mildly tortuous and severely calcified right superficial femoral artery and lower extremity.After pre-dilation, the lesion was reduced to 40-70% stenosis and was noted to be mildly tortuous with mild to moderate calcification.A 7x150, 130 cm eluvia drug-eluting stent was selected for treatment via contralateral approach.During deployment, the thumbwheel was used until the white arrow was visible, and the force required to turn the thumbwheel was normal.The white arrow was observed prior to using the pull grip.However, when approximately 30 mm of the stent had been deployed, it was noted that the middle shaft did not retract to proximal stent markers.Additional manipulation of the delivery system was required to fully deploy the stent, including rotation of the handle, thumbwheel and pull grip.The stent was eventually implanted, but it became stretched and elongated at approximately 15 to150cm.The delivery system was removed over the wire, and the procedure was completed by placing additional stent to line the elongated portion.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that an additional stent was used during the procedure.The 70-90% stenosed target lesion was located in the mildly tortuous and severely calcified right superficial femoral artery and lower extremity.After pre-dilation, the lesion was reduced to 40-70% stenosis and was noted to be mildly tortuous with mild to moderate calcification.A 7x150, 130 cm eluvia drug-eluting stent was selected for treatment via contralateral approach.During deployment, the thumbwheel was used until the white arrow was visible, and the force required to turn the thumbwheel was normal.The white arrow was observed prior to using the pull grip.However, when approximately 30 mm of the stent had been deployed, it was noted that the middle shaft did not retract to proximal stent markers.Additional manipulation of the delivery system was required to fully deploy the stent, including rotation of the handle, thumbwheel and pull grip.The stent was eventually implanted, but it became stretched and elongated at approximately 15 to150cm.The delivery system was removed over the wire, and the procedure was completed by placing additional stent to line the elongated portion.There were no patient complications as a result of this event.It was further reported that the correct length of stent elongation was approximately 10-15 cm, and two additional stents were placed as a result of this event: 7x120 eluvia drug-eluting stents.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23437072
Report Number2124215-2025-76824
Device Sequence Number4732954
Product Code NIU
UDI-Device Identifier08714729876748
UDI-Public(01)08714729876748(17)260215(10)33619972
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model NumberH74939294701510
Device Catalogue NumberH74939294701510
Device Lot Number0033619972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/21/2025
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite